| Model Number |
QRP4 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During investigation, there was no damage noted, but the reported fault was confirmed.It was noted the unit had the original pawl/ratchet/spring assembly.The assembly was replaced and the unit passed all verification testing.
Event or Problem Description
User reported that the bobbin locking mechanism on the roller pump not working correctly.There was no patient involvement and therefore no risk of patient harm.